MAUDE Adverse Event Report: CATALYST ORTHOSCIENCE ARCHER R1 REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS, PRODUCT CODE: PHX

CATALYST ORTHOSCIENCE ARCHER R1 REVERSE SHOULDER SYSTEM; SHOULDER PROSTHESIS, PRODUCT CODE: PHX
Model Number 1230-7504-003
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Original surgery was completed on (b)(6) 2021.The patient ignored guidelines provided by surgeon and was playing full-contact ice hockey, where he was checked and landed on his shoulder.Revision surgery was completed on (b)(6) 2023 where poly insert implant size 36 +8 was removed and upsized to a semi-constrained poly insert implant size 36 +0 and humeral spacer implant +12.

Brand Name
ARCHER R1 REVERSE SHOULDER SYSTEM
Common Device Name
SHOULDER PROSTHESIS, PRODUCT CODE: PHX
Manufacturer (Section D)
CATALYST ORTHOSCIENCE
14710 tamiami trail n.
suite 102
naples FL 34110
Manufacturer Contact
dale davison
14710 tamiami trail n.
suite 102
naples, FL 34110
2393259976
MDR Report Key16400577
Report Number3012552981-2023-00015
Device Sequence Number5592843
Product Code PHX
UDI-Device Identifier00811596030469
UDI-Public(01)00811596030469(17)260802(10)2105615
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K202611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/02/2026
Device Model Number1230-7504-003
Device Catalogue Number1230-7504-003
Device Lot Number2105615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1230-7504-003, LOT #2105615
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale